Nonparametric estimation of a scalar diffusion model from discrete time data: a survey
Hung T. Nguyen () and
Songsak Sriboonchitta ()
Additional contact information
Hung T. Nguyen: New Mexico State University
Songsak Sriboonchitta: Chiang Mai University
Annals of Operations Research, 2017, vol. 256, issue 2, 203-219
Abstract In view of rapid developments on nonparametric estimation of the drift and volatility functions in scalar diffusion models in financial econometrics, from discrete-time observations, we provide, in this paper, a survey of its state-of-the-art with new insights into current practices, as well as elaborating on our own recent contributions. In particular, in presenting the main principles of estimation for both stationary and nonstationary cases, we show the possibility to estimate nonparametrically the drift and volatility functions without distinguishing these two frameworks.
Keywords: Diffusion model; Local time; Low frequency data; Nonlinear canonical analysis; Prediction operator (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s10479-016-2273-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:256:y:2017:i:2:d:10.1007_s10479-016-2273-6
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla ().